| Model Number |
772514 |
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the catheters were missing from the catheter tray.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use was found adequate and states the following: "visually inspect the product for any imperfections or surface deterioration prior to use.1.Open csr wrap to form sterile field.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Remove top tray.6.Lubricate catheter which is pre-attached to collection bag.7.Bag and catheter may be placed in basin until needed.8.Prep patient with povidone-iodine swabsticks.9.Proceed with catheterization in usual manner.10.Top tray may be placed on basin to help prevent spillage.11.Periodic observations of this system should be made to assure that urine is flowing freely.Volume on collection container has been calibrated without uro-prep¿ tray in place.Bard and uro-prep are trademarks and/or registered trademarks of c.R.Bard, inc.©2010 c.R.Bard, inc.All rights reserved.Directions for taking specimen: after catheter has been inserted into the bladder and an initial flow of urine is seen in the collection bag: 1.Clamp off catheter using white clamp.2.Insert plastic tube (inside bag) into the back of the sample device.3.Open sample device over the sample container.4.Unclamp catheter.5.Allow desired amount of urine to drain into collection container.6.Clamp off catheter.".
Event or Problem Description
It was reported that the catheters were missing from the catheter tray.